# SDR IPXA10159915

- Difficulty date: April 14, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 11,431 hours, 7,081 cycles
- Engine: Pwa PW4158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307008821600
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN DECK CARGO COMPARTMENT SEAT TRACK BETWEEN FRAME 79 AND 80 CORRODED AT Y 17.75 FWD SIDE.  R & R SEAT SECTION BETWEEN FRAME 79 AND 80 AT Y 17.75 FWD SIDE IN MAIN CARGO COMPT REF EO A300-5310-37842-A.
